# SDR CIEA0004

- Difficulty date: May 18, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N92DV
- Make and model: Beech E-90
- Aircraft serial: LW292
- Aircraft time: 8,751 hours, 10,526 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5042006924
- Part serial: 8H416180
- Condition: Cracked
- Location: Cockpit
- Part time: 8,751 hours, 10,526 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WASHING OF THE AIRCRAFT THE MECHANIC NOTICED AN UNUSUAL MARK ON THE CO-PILOTS WINDSHIELD.  FURTHER INSPECTION REVEALED A CRACK IN THE OUTER WINDOW GLASS PANE APPROXIMATELY .5 INCH INBOARD OF THE CENTER POST AREA, RUNNING VERTICALLY APPROXIMATELY 12 INCHES.  THE MANUFACTURE DATE ON THE WINDSHIELD WAS 1978.
